MathSciNet Relay Station
MathSciNet bibliographic data
MR2481320 (2010b:91133) 91B54 (39A33 93B52)
Sheng, Zhao-Han; Huang, Tingwen; Du, Jian-Guo; Mei, Qiang; Huang, Hui Study on self-adaptive proportional control method for a class of output models. Discrete Contin. Dyn. Syst. Ser. B 11 (2009), no. 2, 459–477.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement